I just stated Depo-Provera about a week ago during my period and I stopped bleeding. Question is how long do you have to be on the shot before you can have unprotected sex? And is there any med that can mess up the Depo-Provera shot ?
28 Aug 2011
If you had your shot during the first five days of your period then you have immediate protection from pregnancy.
Yes there are medicine and herbal products that can interfere with the effectiveness of Depo-Provera.
Some of these more common medicines include:
St. John's wort
Always check with your doctor or pharmacist if you need to take a medicine while on Depo-Provera.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Today (Nov 25) I got my first shot, my period started on Thursday (Nov 22) and I believe it's still going on now. My periods usually last about ...
1 answer • 25 Nov 2013
i had just started the first day of my period when i got the depo shot. (im not on it for birth control as my tubes are tied,clipped and burned but ...
2 answers • 21 Dec 2013
I got the depo provera shot 2-3 days after having unprotected sex with my boyfriend then 2 days after getting the shot we had unprotected sex again. ...
1 answer • 22 Jan 2015
i had the shot back in november and didnt have my period for the first month then come end of december is stared bleeding and have been going ever ...
2 answers • 3 days ago